# SDR CA140103016

- Difficulty date: January 2, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,453 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 485033
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY RELEASE CABLE FOR MLG, BROKEN AT MLG UPLOCK ATTACHMENT. CABLE, PN 48503-3 FOUND BROKEN AT BALL END ATTACHMENT.  THIS SYS IS USED BY PILOT FOR EMERGENCY RELEASE OF GEAR IF LOST OF HYD SYS OR OTHER GEAR PROBLEM AND BY MAINTENANCE TO GET ACCESS TO THE MLG AREAS.  DEFECT CABLE WAS FOUND BY MAINTENANCE ON WALK AROUND INSPECTION PRIOR TO FLIGHT.  FLIGHT HAS BEEN CANCELLED AND CABLE WAS REPLACED.
